# SDR DALA2025042703267

- Difficulty date: April 26, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 60,470 hours, 31,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3157  EMERGENCY EXIT SIGNS INOPERATIVE, EXIT FAIL TO AUTO-SHUT OFF AFTER TAKEOFF AND REMAIN ILLUMINATED DURING FLIGHT.  PER FLT CREW-HAD SWITCH IN WRONG POSITION ALL OPS NORMAL. (LP: 0934472)
